# SDR DALA2024070806912

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 59,398 hours, 30,344 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3153 #1 ENG FWD MOUNT BOTH ALIGNMENT PIN HOLES DAMAGE. CORRECTIVE ACTION: BLENDED ALIGNMENT PINN HOLES ON FWD IAW A319 SRM 54-51-18-283- 001. (0431700)
